# SDR 2002FA0000512

- Difficulty date: April 15, 2002
- Submitted: April 22, 2002
- Operation: General aviation
- Aircraft: N3788T
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30101
- Engine: Lyc IO360A1A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Broken
- Location: Mlg Down
- Part time: 4,000 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE AND RIGHT MAIN GEAR COLLAPSED ON LANDING.  GEAR SWING AFTER INCIDENT APPEARED NORMAL WITH FAA OBSERVER.  FURTHER INSPECTION FOUND RIGHT MAIN SWITCH DAMAGED AND COMING ON EARLY.  NOSE SWITCH INTERMITTENTLY EARLY.
